# SDR AALA202108257317

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 36,833 hours, 15,003 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED DURING CRUISE QRH PROCEDURE PERFORMED NO SMOKE PRESENT VERIFIED ATTENDANT. LIGHT ILLUMINATED 3 SEPARATE TIMES. CHECKED AND ACCOMPLISHED FIRST CLASS LAVATORY SMOKE DETECTOR AND NOTED TEST OK PER AMM 26-14-00.
